1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

AU Super V8 @ Taruma - Sunday December 6th 2015

Discussion in 'Automobilista Racing Club & Leagues' started by Yves Larose, Nov 21, 2015.

Thread Status:
Not open for further replies.
Added to Calendar: 06-12-15
  1. Yves Larose

    Yves Larose
    Premium Member

    [​IMG]
    What more exciting then trying to tame a 600HP+ beast that will try to throw you off the track at every corners so those are the cars for you.

    All premium members can sign up for this event and we have unlimited slots available so make sure to bring a friend. Sign up below and make sure to tag fellow community members who you think are up for a challenge!

    Join us

    Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track?!

    Server name:
    RACEDEPARTMENT.COM AU CLUB
    Server & Teamspeak Password: click here
    Cars:
    Super V8
    Track: Taruma

    Practice:
    10:00 GMT - 21:00 AET (20 minutes)
    Qualification: 10:20 GMT - 21:20 AET(10 minutes)
    Warmup: 10:30 GMT - 21:30 AET (3 minutes)
    Race 1: 10:35 GMT - 21:35 AET(20 minutes)

    Practice 2:
    10:55 GMT - 21:55 AET(10 minutes)
    Qualifying: 11:05 GMT - 22:05 AET(10 minutes)
    Warmup: 11:15 GMT - 22:15 AET(3 minutes)
    Race 2: 11:20 GMT - 22:20 AET(20 minutes)

    Entry List:
    1. Steve Le Gallez
    2. Ian Le Messurier
    3. Diego Balzarini
    4. Paul Le Messurier
    5. Gregory Boundy
    6. Free slot
    7. Free slot
    8. Free slot
    9. Free slot
    10. Free slot
    11. Free slot
    12. Free slot
    13. Free slot
    14. Free slot
    15. Free slot
    16. Free slot
    17. Free slot
    18. Free slot
    19. Free slot
    20. Free slot
    21. Free slot
    22. Free slot
    23. Free slot
    24. Free slot
    UTP#12
     
    Last edited: Dec 5, 2015
  2. Steve Le Gallez

    Steve Le Gallez
    Premium Member

    Sign me up please
     
    • Like Like x 1
  3. Ian Le Messurier

    Ian Le Messurier
    Premium Member

    Sign me up please
     
    • Like Like x 1
  4. Sign me up please,
    sorry for the stupid question but do we have compulsory pitstop? i cant find a post with league rules.
    Thanks
     
    • Like Like x 1
  5. Yves Larose

    Yves Larose
    Premium Member

    Hi Diego

    First this is not a league race its a club race meaning that they are meant for fun rather then the competition, to answer your question for a 20 minutes race you won't have to pit for fuel or tires for a 60 minutes race you would have to pit but thats not the case here. :)
     
  6. thanks, i didnt know how to call it (club race makes more sense :) )
     
  7. Yves Larose

    Yves Larose
    Premium Member

    [​IMG]
     
  8. Paul Le Messurier

    Paul Le Messurier
    Premium Member

    sign me up please
     
    • Like Like x 1
  9. Gringo

    Gringo
    Premium Member

    Sign me up please.
     
    • Like Like x 1
  10. Andy Jackson

    Andy Jackson
    Sponsored by BRUT Premium Member

    Hi
    Are these races in the morning GMT?
     
  11. Yves Larose

    Yves Larose
    Premium Member

    yep Sunday morning for the EU members and Sunday night for the AU members :)
     
  12. Yves Larose

    Yves Larose
    Premium Member

  13. EireGreen™

    EireGreen™
    Premium Member

    Salut Yves,

    [​IMG]
     
  14. Gringo

    Gringo
    Premium Member

    I am running late today guys. I will try to make the second race but it is not looking good for me at the moment.

    Have a great race.
     
  15. Gringo

    Gringo
    Premium Member

    Yes... I have a last minute reprieve, I will see you for Qual 1.

    Cheers
     
Thread Status:
Not open for further replies.